# SDR HALA2018031200090

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,481 hours, 10,840 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3326
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 6,209 hours, 1,274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT FWD FUEL PUMP INOPERATIVE.  RESET GFI CONTROL RELAY K10704. VERIFIED POWER OK AT RT FWD FUEL BOOST PUMP.  REMOVED AND REPLACED THE RT FWD FUEL PUMP IAW AMM 28-22-03. OPS & LEAK CHECKED GOOD. OK FOR SERVICE.
